Article (Scientific journals)
Non-universality of nodal length distribution for arithmetic random waves
Marinucci, Domenico; Peccati, Giovanni; Rossi, Maurizia et al.
2016In Geometric and Functional Analysis, 26 (3), p. 926-960
Peer Reviewed verified by ORBi
 

Files


Full Text
MPRW.pdf
Author preprint (327.44 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Disciplines :
Mathematics
Author, co-author :
Marinucci, Domenico
Peccati, Giovanni ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
Rossi, Maurizia ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
Wigman, Igor
External co-authors :
yes
Language :
English
Title :
Non-universality of nodal length distribution for arithmetic random waves
Publication date :
2016
Journal title :
Geometric and Functional Analysis
ISSN :
1420-8970
Publisher :
Springer Science & Business Media B.V.
Volume :
26
Issue :
3
Pages :
926-960
Peer reviewed :
Peer Reviewed verified by ORBi
Available on ORBilu :
since 29 January 2016

Statistics


Number of views
88 (22 by Unilu)
Number of downloads
96 (5 by Unilu)

Scopus citations®
 
52
Scopus citations®
without self-citations
26
OpenCitations
 
41
WoS citations
 
48

Bibliography


Similar publications



Contact ORBilu